# SDR 29GA2016030600001

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 443
- Aircraft time: 34,208 hours, 38,569 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT HANDLE ON AIRSTAIR IS LOOSE.  REATTACHED AFT HANDLE ON AIRSTAIR DOOR IAW AMM 20-10-00.
